BibTeX record journals/mor/LeeSV10

download as .bib file

@article{DBLP:journals/mor/LeeSV10,
  author    = {Jon Lee and
               Maxim Sviridenko and
               Jan Vondr{\'{a}}k},
  title     = {Submodular Maximization over Multiple Matroids via Generalized Exchange
               Properties},
  journal   = {Math. Oper. Res.},
  volume    = {35},
  number    = {4},
  pages     = {795--806},
  year      = {2010},
  url       = {https://doi.org/10.1287/moor.1100.0463},
  doi       = {10.1287/moor.1100.0463},
  timestamp = {Mon, 12 Feb 2018 20:36:54 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mor/LeeSV10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier